# SDR CWQR20120318022

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 5,391 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0608
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, PERFORMED A PRODUCT IMPROVEMENT. REPLACEMENT OF DUCT ASSY 6914070-67.   NOTICED THAT THE HEAT EXCHANGER SIDE PLATE HAD TWO CRACKS ABOUT .30 INCHES LONG.   OPPOSITE SIDE OF THE HEAT EXCHANGER WAS CRACKED IN NONE OF THE FOUR CORNERS.   A NEW HEAT EXCHANGER WAS INSTALLED.  PERFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.
